# SDR FDEA200901270329

- Difficulty date: January 27, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK SEAT TRACK BASE STATION 730 TO STATION 740, X = -8.5 FOUND   CORROSION.  CABIN, CORRODED SEAT TRACK AT STATION 730 TO STATION 740, X = -8.5 REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 605 TO STATION 745, X = -8.5 AS PER SRM 53-70-00 FIGURE I VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  REFER TO SNRM NR N00637 FOR WORK DETAILS.
